# SDR IPXA2017040115722

- Difficulty date: February 22, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 28,303 hours, 18,737 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 146N5361
- Condition: Delaminated
- Location: Main Cargin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C15,  MAIN CABIN FLOORBOARD 232XFF DELAMINTED.  FABRICATED A NEW FLOORBOARD IAW EO B757-5320-9692-J.
